# SDR DLM90071521

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1288 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR TIE CORRODED AT FS 1288 LONGERON 29L TO 29R.  REPAIRED AFT PIT SHEAR TIE AT STA 1288 BETWEEN LONGERON 29L TO LONGERON 29R IAW MD-90 SRM 53-10-02D ON N/R 1600-0178 AT HMV-2 IN OKC.
